MathSciNet Relay Station
MathSciNet bibliographic data
MR2764788 (2011m:42022) 42B20 (42B25 47G10)
Fu, ZunWei; Lu, ShanZhen; Zhao, FaYou Commutators of $n$-dimensional rough Hardy operators. Sci. China Math. 54 (2011), no. 1, 95–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement